# SDR CNMA201902120001

- Difficulty date: January 8, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Boeing 777
- Aircraft serial: 33682
- Aircraft time: 41,336 hours, 6,760 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: R2
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT, R2 DOOR HAD A CRACKED WINDOW, DIVERTED.  PRESSURIZATION REMAINED NORMAL THROUGHOUT FLIGHT.  REMOVED AND REPLACED WINDOW AT R2 DOOR IAW AMM 56-31. PRESSURE CHECK GOOD IAW AMM 05-51
